# SDR SWAA2021011234195

- Difficulty date: December 3, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED STA 344-360; BL 0; WL 208.  REMOVED AND REPLACED INTERCOSTAL AT CABIN FLOOR STA 344 TO STA 360; BL 0; WL 08, REF B-737-700 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 & D/W - 141A5400.
